# SDR VTZA98230

- Difficulty date: June 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N471UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 821
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Part number: 13792471
- Condition: Loose
- Location: Cabin
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

IAD/JFK - FLT 6193 - DURING TAXI AT 0730 HOURS ON 6-29-98, AIRCRAFT RETURNED TO GATE DUE TO SMOKE IN COCKPIT.  MAINTENANCE INSPECTED AND FOUND LOOSE DUCT AT ROW 1A AND 2A GIVING OFF WATER CONDENSATION.  MAINTENANCE RESECURED DUCT.  OPS CHECK OK.  AIRCRAFT WAS RELEASED AND RETURNED TO SERVICE.  (X)
